Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS Tucson, AZ

August 22, 2015Santa Cruz County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 22, 2015, 2:10 PM MST for Santa Cruz County, Arizona. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2015, 2:10 PM MST (21:10 UTC)
Expired
Aug 22, 2015, 4:00 PM MST
In force
110 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 36 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WGUS55 KTWC 222110
FFWTWC
AZC023-222300-
/O.NEW.KTWC.FF.W.0037.150822T2110Z-150822T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
210 PM MST SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SANTA CRUZ COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 400 PM MST
    
* AT 206 PM MST...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE EASTERN HALF OF THE COUNTY. 
  DOPPLER RADAR INDICATED THAT BETWEEN ONE AND TWO INCHES OF RAIN 
  HAS POSSIBLY FALLEN...ESPECIALLY OVER THE PATAGONIA MOUNTAINS. 
  ADDITIONAL THUNDERSTORM DEVELOPMENT WITH HEAVY RAIN IS EXPECTED 
  THROUGH 3 PM.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PATAGONIA...CANELO...PATAGONIA LAKE...SONOITA...KINO SPRINGS AND
  ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL...ESPECIALLY OUT OF THE 
PATAGONIA MOUNTAINS...WILL CAUSE FLOODING OF WASHES AND  
STREAMS...ROADS...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN 
DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3172 11046 3134 11047 3134 11088 3172 11083

$$
2 follow-up statements
529 
WGUS75 KTWC 222154
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
254 PM MST SAT AUG 22 2015

AZC023-222300-
/O.CON.KTWC.FF.W.0037.000000T0000Z-150822T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ AZ-
254 PM MST SAT AUG 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR
EASTERN SANTA CRUZ COUNTY...

AT 251 PM MST...DOPPLER RADAR INDICATED THAT HEAVY RAIN HAS 
DIMINISHED ACROSS EASTERN SANTA CRUZ COUNTY. A FEW ADDITIONAL STORMS 
IS POSSIBLE OVER THE NEXT HALF HOUR. RUNOFF FROM THE EARLIER STORMS 
IS LIKELY STILL OCCURRING WHICH WILL CONTINUE THE THREAT OF FLASH 
FLOODING...ESPECIALLY FOR AREAS NEAR THE PATAGONIA MOUNTAINS WHICH 
SAW THE HEAVIEST OF THE RAINFALL.
 
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
PATAGONIA...CANELO...PATAGONIA LAKE...SONOITA... AND ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3172 11046 3134 11047 3134 11088 3172 11083

$$
220 
WGUS75 KTWC 222258
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
358 PM MST SAT AUG 22 2015

AZC023-222308-
/O.EXP.KTWC.FF.W.0037.000000T0000Z-150822T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ AZ-
358 PM MST SAT AUG 22 2015

...THE FLASH FLOOD WARNING FOR EASTERN SANTA CRUZ COUNTY WILL EXPIRE
AT 400 PM MST...

FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3172 11046 3134 11047 3134 11088 3172 11083

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 9:20 AM MST, 4 hours 50 minutes earlier.

Area forecast discussion, Aug 22, 9:20 AM MST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
920 AM MST SAT AUG 22 2015

.SYNOPSIS...TYPICAL MONSOON DAY EXPECTED TODAY WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. CONDITIONS ARE
FAVORABLE FOR AN INCREASE IN THE STRENGTH AND COVERAGE OF STORMS
SUNDAY AND MONDAY. SOME STORMS WILL GENERATE STRONG WINDS AND HEAVY
RAIN. THE INCREASED MOISTURE WILL ALSO KEEP DAYTIME TEMPERATURES
CLOSER TO SEASONAL AVERAGES. FOR THE SECOND HALF OF THE NEW
WEEK...BUILDING HIGH PRESSURE WILL TEND TO SUPPRESS THUNDERSTORM
COVERAGE WHILE BRINGING HOTTER TEMPERATURES.

&&

.DISCUSSION...LIKE YESTERDAY...THE MORNING KTWC SOUNDING HAS SOME
GOOD PARTS AND BAD PARTS. THE MOISTURE PROFILE IS NICE ALONG WITH
GREAT CONDITIONAL INSTABILITY. HOWEVER OUR FLOW IS SO WEAK. NO
SHEAR...AND STORM STRUCTURE WILL STRUGGLE AS THEY APPROACH MATURITY.
IN MANY WAYS IT LOOKS SIMILAR TO YESTERDAY (OUR COVERAGE DID NOT
QUITE REACH THE POTENTIAL SUGGESTED BY THE MOISTURE AND INSTABILITY
PROFILE OF THE ATMOSPHERE). AS THE CURRENT FORECAST SUGGESTS OUR
FLOW BACKS AROUND TO A MUCH MORE FAVORABLE REGIME TOMORROW. WE'RE
TEMPTED TO PUNT AND SAY THINGS WILL BE SIMILAR TODAY BEFORE THE BIG
UP DAY TOMORROW...BUT THERE ARE SOME SUBTLE DIFFERENCES THAT MAY TIP
THE SCALE TO A BUSIER DAY TODAY. OUR PROFILE ACROSS THE AREA
SUGGESTS A LITTLE LESS CONVECTIVE INHIBITION TO START THE DAY AND
SUBSEQUENTLY A SLIGHTLY LOWER CONVECTIVE TEMPERATURE. AS SUCH WE'RE
GOING TO MASSAGE THE FORECAST TO REFLECT THIS...WITH AN INCREASE IN
STORM COVERAGE AND EARLIER ONSET. SUNDAY STILL LOOKS BETTER FOR
ORGANIZED STORMS...BUT TODAY MAY BE A BIT UNDERDONE IN THE CURRENT
FORECAST. UPDATES WILL BE OUT SHORTLY.

OTHERWISE...PLEASE SEE THE PREVIOUS DISCUSSION BELOW FOR ADDITIONAL
DETAILS.

&&

.AVIATION...VALID THRU 23/18Z.
FEW-SCT MID LEVEL CLOUDS AROUND 7-10K FT THROUGH THE EARLY MORNING
HOURS...WITH SCT TO LOCALLY BKN CLOUDS AT 8-12K FT THIS AFTERNOON
AND EVENING WITH SCT SHOWERS/THUNDERSTORMS DEVELOPING. BRIEF MVFR
CONDITIONS...ALONG WITH STRONG GUSTY WINDS POSSIBLE IN AN AROUND
SHRA/TSRA. OTHERWISE... WINDS WILL GENERALLY BE LIGHT AND TERRAIN
DRIVEN. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...MOISTURE WILL CONTINUE TO INCREASE WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING WITH
AN EMPHASIS ON AREAS FROM TUCSON AND POINTS EASTWARD.
THEREAFTER...MOISTURE AND THUNDERSTORMS CHANCES WILL INCREASE AND
SPREAD THROUGHOUT SOUTHEAST ARIZONA SUNDAY INTO EARLY NEXT WEEK.
EXPECT A DECREASE IN SHOWER AND THUNDERSTORMS DURING THE MIDDLE TO
LATTER PART OF NEXT WEEK WITH RISING TEMPERATURES.  WINDS WILL BE
TYPICAL FOR MID AUGUST AND GENERALLY LESS THAN 15 MPH WITH AFTERNOON
GUSTINESS...ESPECIALLY IN THE GILA RIVER VALLEY.

&&

.PREV DISCUSSION...UPPER RIDGE IS IN THE PROCESS OF RECONSOLIDATING
TO OUR EAST WHICH WILL MAKE FOR INTERESTING WEATHER IN THE NOT TOO
DISTANT FUTURE.  FOR TODAY AS THE PROCESS TAKES PLACE WE WILL HAVE
SOMEWHAT SIMILAR ENVIRONMENTAL CONDITIONS AS YESTERDAY WITH THE MAIN
DIFFERENCE BEING LESS CAPE TO START WITH DUE TO LOWER LEVELS OF
MOISTURE /PW CURRENTLY AROUND 1.20/.  FLOW REMAINS LIGHT AND NO REAL
NOTABLE FEATURE TO HELP THINGS ALONG...SO ISOLATED TO LOCALLY
SCATTERED CONVECTION THAT IS NOT AS VIGOROUS AS FRIDAY.  TEMPS
SIMILAR AS WELL.

BY SUNDAY THE UPPER HIGH IS ESTABLISHED WELL TO THE EAST WITH EAST
TO SOUTHEAST FLOW ACROSS THE AREA AND INCREASED ATMOSPHERIC
MOISTURE.  THAT COMBINED WITH A DISTURBANCE OVER NORTHERN SONORA
BEING DIRECTED OUR WAY SHOULD BE GOOD FOR AN INCREASE IN THE AMOUNT
AND STRENGTH OF STORMS LATER SUNDAY INTO MONDAY ACROSS MUCH OF THE
AREA...DEPENDING ON THE TRACK OF THE DISTURBANCE.  STILL HAVE
DISCREPANCIES IN THE TIMING AND EXACT PATH OF THIS DISTURBANCE BUT
AT THIS TIME IT APPEARS THAT THE FOCUS WILL BE LATE SUNDAY INTO
MONDAY WHICH IS WHERE WE HAVE OUR HIGHEST POPS.

WITH INCREASED CLOUD COVER BOTH DAYS TEMPS WILL BE NORMAL OR
SLIGHTLY BELOW FOR THE AFTERNOON...AND MAY BE A BIT COOLER THAN WHAT
I/M CARRYING FOR MONDAY DEPENDING ON CLOUD COVER AND PRECIP.

FAVORABLE SOUTHERLY FLOW CONTINUES TUESDAY INTO WEDNESDAY WITH THE
UPPER HIGH NUDGING OUR WAY.  THIS SHOULD BE GOOD FOR SCATTERED
CONVECTION EACH DAY WITH GRADUALLY WARMING TEMPERATURES.

BEYOND THAT...MODELS CONTINUE LEANING TOWARD A BROAD STRONG RIDGE
DEVELOPING OVER THE WESTERN STATES THANKS TO A DEEPENING TROUGH OFF
THE WEST COAST.  THIS IS IN RESPONSE TO THE REMAINS OF TYPHOON
ATSANI BEING INGESTED INTO THE WESTERLIES AND AMPLIFYING THE
PATTERN.  THIS SCENARIO BEING SUPPORTED BY ENSEMBLE TRENDS AND WOULD
RESULT IN A STRONG RIDGE BUILDING JUST WEST OF OUR AREA AGAIN WHICH
WOULD SIGNIFICANTLY SUPPRESS CONVECTION ACROSS THE REGION AS WELL AS
CRANK UP THE HEAT ONCE AGAIN.  I HAVE RAISED TEMPS LATE IN THE NEXT
WEEK SEVERAL DEGREES...SETTLING TO WITHIN A FEW DEGREES OF RECORDS.
HOWEVER LOW LEVEL THICKNESS FIELDS SUGGEST IT COULD BE WARMER THAN
WHAT I HAVE.  CERNIGLIA

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Aug 22, 11:36 AM MST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1136 AM MST SAT AUG 22 2015

AZZ507-221915-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
1136 AM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COCHISE COUNTY UNTIL
1215 PM MST...

AT 1135 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WEST OF TOMBSTONE NEAR FAIRBANK...MOVING NORTHEAST AT 5 TO 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
HUACHUCA CITY...WHETSTONE...CHARLESTON AND FAIRBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3156 11020 3167 11040 3183 11024 3171 11008
TIME...MOT...LOC 1835Z 225DEG 8KT 3170 11024

MEYER
Special weather statement, Aug 22, 11:44 AM MST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1144 AM MST SAT AUG 22 2015

AZZ508-511-221930-
EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-
1144 AM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COCHISE COUNTY
UNTIL 1230 PM MST...

AT 1143 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
ABOUT 9 MILES NORTHWEST OF WILLCOX...MOVING EAST AT 5 TO 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL REMAIN OVER MAINLY REMOTE AREAS OF NORTH CENTRAL
COCHISE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3225 11003 3242 11007 3242 10980 3225 10987
TIME...MOT...LOC 1843Z 256DEG 7KT 3234 10996

MEYER
Special weather statement, Aug 22, 12:11 PM MST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1211 PM MST SAT AUG 22 2015

AZZ507-221945-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
1211 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COCHISE COUNTY UNTIL
1245 PM MST...

AT 1210 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NORTHWEST OF HUACHUCA CITY...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL...HEAVY RAIN AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NW SIERRA VISTA...HUACHUCA CITY AND WHETSTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3166 11043 3172 11038 3170 11027 3159 11036
TIME...MOT...LOC 1910Z 303DEG 6KT 3166 11035
Special weather statement, Aug 22, 12:35 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1235 PM MST SAT AUG 22 2015

AZZ508-512-222000-
EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-
CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT AZ-
1235 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COCHISE COUNTY UNTIL 100
PM MST...

AT 1234 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PARADISE. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARADISE AND PORTAL.

LAT...LON 3194 10925 3203 10927 3208 10915 3190 10913
TIME...MOT...LOC 1934Z 262DEG 2KT 3199 10918
Special weather statement, Aug 22, 1:29 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
129 PM MST SAT AUG 22 2015

AZZ503-222100-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
129 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA CRUZ COUNTY
UNTIL 200 PM MST...

AT 128 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOGALES...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF TORRENTIAL RAINFALL.

LOCATIONS IMPACTED INCLUDE...
NOGALES AND RIO RICO SOUTHWEST.

LAT...LON 3141 11106 3143 11099 3133 11085 3133 11105
TIME...MOT...LOC 2028Z 345DEG 9KT 3138 11101

CARLAW

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:50 AM MSTAreal Flood AdvisoryTWCPinal3 hr
Aug 22, 11:08 AM MSTAreal Flood AdvisoryTWCCochise112 min
Aug 22, 11:36 AM MSTSpecial Weather StatementTWCCochise39 min
Aug 22, 11:44 AM MSTSpecial Weather StatementTWC46 min
Aug 22, 12:11 PM MSTSpecial Weather StatementTWCSanta Cruz34 min
Aug 22, 12:26 PM MSTSevere Thunderstorm WarningTWCCochise49 min
Aug 22, 1:08 PM MSTFlash Flood WarningTWCCochise82 min
Aug 22, 1:29 PM MSTSpecial Weather StatementTWCSanta Cruz31 min
Aug 22, 2:00 PM MSTSevere Thunderstorm WarningTWCCochise30 min
Aug 22, 2:25 PM MSTSevere Thunderstorm WarningTWCCochise50 min
Aug 22, 2:47 PM MSTSpecial Weather StatementTWCSanta Cruz43 min
Aug 22, 3:14 PM MSTAreal Flood AdvisoryTWCCochise2 hr
Aug 22, 3:18 PM MSTSpecial Weather StatementTWCCochise27 min
Aug 22, 3:18 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz27 min
Aug 22, 3:22 PM MSTAreal Flood AdvisoryTWCGreenlee113 min
Aug 22, 3:45 PM MSTSevere Thunderstorm WarningTWCPima30 min
Aug 22, 3:47 PM MSTSevere Thunderstorm WarningTWCPima43 min
Aug 22, 3:55 PM MSTFlash Flood WarningTWCPima, Santa Cruz2 hr
Aug 22, 3:56 PM MSTFlash Flood WarningTWCPima2 hr
Aug 22, 4:07 PM MSTSevere Thunderstorm WarningTWCPima53 min
Aug 22, 4:32 PM MSTFlash Flood WarningTWCPima118 min
Aug 22, 4:45 PM MSTSpecial Weather StatementTWC30 min
Aug 22, 4:57 PM MSTSpecial Weather StatementTWCPima48 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.